# SDR SWIA2020072951498

- Difficulty date: June 20, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER HAS CORROSION   (C-CHECK) RO 7/25/2020    --PAX DOOR FWD FORMER "OUT OF LIMITS" DUE TO CORROSION IN MORE THAN ON ELEMENT AT A GIVEN CROSS SECTION REF REO --REMOVED AND REPLACED THE PAX DOOR FWD FORMER REF DRAWING, CRJ700 SRM. LEAK CHECKS GOOD.
